# SDR FDEA201510263368

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 747 hours, 14,238 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, UPPER CARGO DOOR FWD HINGE LOBES ON ACFT, SIX EACH, FOUND INSIDE DIAMETER WORN, EXCEEDED MAXIMUM PERMITTED LIMIT.  CARGO DOOR, FWD HINGE LOBES HOLES REWORKED & FOUND WITHIN LIMITS IAW SRM 52-30-16-1A.  EXISTING DIAMETER 0.404", EACH FINAL DIAMETER 0.460" EACH.  MAXIMUM ALLOWABLE DIAMETER 0.462.  REPAIR BUSHING, SIX EACH FABRICATED BY MACHINING & INSTALLED IAW SRM 52-30-16-1A, UPPER CARGO DOOR FWD HINGE FITTING REMOVED & REINSTALLED IAW AMM 20-50-02.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
